# SDR UALA2012102606147

- Difficulty date: October 26, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 68,544 hours, 9,699 cycles
- Engine: Pwa PW40903
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 1816KTU01
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QTY INDICATION FUEL TANK QUANTITY ACCURACY IS  UNACCEPTABLE.  STATUS CREW COMMENTS:  RT MAIN TANK FUEL QTY INDICATOR BLANK.  MAINT TEXT: HITTING RT TANK PROBES NR 16 M28061 483-0044 MSG 28-2 0121 & NR 18 M28063 483-0046 MSG 28-20125.  NEEDS 4 SHIFT SLOT FOR TANK ENTRY.  MSG-2412250 ACTIVE ER MODE MSG-2411111 ACTIVE ER HARD MSG-2820150 ACTIVE ER HARD.  REPLACED RIGHT WING TANK PROBES NR 16 AND NR 18, OPS CHECK GOOD.
